# SDR DL767001726

- Difficulty date: September 8, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 56,748 hours, 27,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED SRM REPAIR 53-80-01-2-203.  REF NR 336.  REPAIR OF DAMAGE ON FUSELAGE SKIN ABOVE RT HORIZ STAB AT STA 1809.5.
